# SDR TWAA0008204

- Difficulty date: May 22, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,093 hours, 22,535 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 20220142
- Condition: Damaged
- Location: Outflow Valve
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DURING DESCENT HAD A CABIN PRESSURIZATION PROBLEM.  PASSENGER OXYGEN MASKS DROPPED.  FERRY TO MCI FOR CORRECTIONS.  AC04  01-28-00  DFW.  REPLACED THE OUTFLOW VALVE MOTOR.  FOUND THE TACH WINDINGS OF THE MOTORS WERE OPEN.
